# SDR SWAA2023120427409

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 55,323 hours, 30,268 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: UNKNOWN
- Condition: Unreliable
- Location: Zn 200 Fus Top
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRDSTRIKE LEFT SIDE AIRCRAFT ON ROTATION; AIRSPEED CAPTS SIDE UNRELIABLE; NO ABNORMAL SMELLS OR ENGINE INDICATIONS<[01] R/R CAPT PITOT PROBE PER AMM 34-11-01. DEFERRED PITOT PROBE SEALANT FOR 8 WEEKS. OK TO CONTINUE ON TLD. AUTH#169116
